# SDR QXEA2023032300049

- Difficulty date: March 22, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N632QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000718
- Aircraft time: 12,764 hours, 8,267 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION IN INTERCOSTAL BETWEEN FR. 86-87 STR. 27-28R AT DRAIN MAST. BLENDED TO REMOVE DAMAGE ON SKIN SURFACE UNDER AFT FUSELAGE DRAIN MAST.
